Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Smooth norms that depend locally on finitely many coordinates

Author: Petr Hájek
Journal: Proc. Amer. Math. Soc. 123 (1995), 3817-3821
MSC: Primary 46B20
MathSciNet review: 1285993
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We characterize separable normed spaces that admit equivalent $ {C^\infty }$-smooth norms depending locally on finitely many coordinates. It follows, in particular, that such norms exist on any normed space with countable algebraic basis.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B20

Retrieve articles in all journals with MSC: 46B20

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society